Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Paranoia, insecutity, extreme bouts of anger, unclear thinking. History of coccaine intake. Reason?

My partner has had psychological issues some time now and no one seems to be helping us. A relative of his has suggested that his issues could be due to coccaine taking, of which he has taken, on and off for eight years. Could his issues of, paranoia, insecurity, irrational behaviour and thinking, extreme bouts of anger and controlling behaviour of myself be due to this? Or do these problems only exist when still taking the drugs?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Cocaine is a stimulant drug. It has potential to cause psychosis. It can precipitate acute psychosis. He is having paranoid ideation, insecurity, irrational behavior, abnormal thinking, anger outbursts etc symptoms. These are most likely due to psychosis. I would advise you to take him to a Psychiatrist for expert evaluation and treatment. He may show violent behavior also which may pose danger to him as well as to you. Medicines like olanzapine, haloperidol etc can control all these symptoms.

Dr. Seikhoo Bishnoi, MD
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor